Small deformations, stability md oscillations of unsymmetrical plates composed of three layers with a rigid filler
Doklady Akademii Nauk, Tome 149 (1963) no. 1, pp. 62-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_1_a15,
author = {\`E. I. Grigolyuk and P. P. Chulkov},
title = {Small deformations, stability md oscillations of unsymmetrical plates composed of three layers with a rigid filler},
journal = {Doklady Akademii Nauk},
pages = {62--64},
year = {1963},
volume = {149},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_1_a15/}
}
TY - JOUR AU - È. I. Grigolyuk AU - P. P. Chulkov TI - Small deformations, stability md oscillations of unsymmetrical plates composed of three layers with a rigid filler JO - Doklady Akademii Nauk PY - 1963 SP - 62 EP - 64 VL - 149 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1963_149_1_a15/ LA - ru ID - DAN_1963_149_1_a15 ER -
%0 Journal Article %A È. I. Grigolyuk %A P. P. Chulkov %T Small deformations, stability md oscillations of unsymmetrical plates composed of three layers with a rigid filler %J Doklady Akademii Nauk %D 1963 %P 62-64 %V 149 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1963_149_1_a15/ %G ru %F DAN_1963_149_1_a15
È. I. Grigolyuk; P. P. Chulkov. Small deformations, stability md oscillations of unsymmetrical plates composed of three layers with a rigid filler. Doklady Akademii Nauk, Tome 149 (1963) no. 1, pp. 62-64. http://geodesic.mathdoc.fr/item/DAN_1963_149_1_a15/